IEMath 2018


Robles-Perez AM, Carlos Rosales J. Frobenius restricted varieties in numerical semigroups. Semigr Forum. 2018;97(3):478-492. doi:10.1007/s00233-018-9949-y

Farran JI, Garcia-Sanchez PA, Heredia BA. On the second Feng-Rao distance of Algebraic Geometry codes related to Arf semigroups. Designs Codes Cryptogr. 2018;86(12):2893-2916. doi:10.1007/s10623-018-0483-4

Isabel Berenguer M, Gamez D. Numerical solving of several types of two-dimensional integral equations and estimation of error bound. Math Meth Appl Sci. 2018;41(17):7351-7366. doi:10.1002/mma.4840

Arcoya D, Molino A, Moreno-Merida L. Existence and Regularizing Effect of Degenerate Lower Order Terms in Elliptic Equations Beyond the Hardy Constant. Adv Nonlinear Stud. 2018;18(4):775-783. doi:10.1515/ans-2018-0003

Fernandez-Polo FJ, Peralta AM. On the extension of isometries between the unit spheres of von Neumann algebras. J Math Anal Appl. 2018;466(1):127-143. doi:10.1016/j.jmaa.2018.05.062

Essaleh ABA, Peralta AM. Preservers of lambda-Aluthge transforms. Linear Alg Appl. 2018;554:86-119. doi:10.1016/j.laa.2018.05.020

Lopez R. Compact lambda-translating Solitons with Boundary. Mediterr J Math. 2018;15(5):196. doi:10.1007/s00009-018-1241-6

Perez J de D, Suh YJ. Derivatives of the Shape Operator of Real Hypersurfaces in the Complex Quadric. Results Math. 2018;73(3):UNSP 126. doi:10.1007/s00025-018-0888-4

Galvez JA, Jimenez A, Mira P. Isolated singularities of the prescribed mean curvature equation in Minkowski 3-space. Ann Inst Henri Poincare-Anal Non Lineaire. 2018;35(6):1631-1644. doi:10.1016/j.anihpc.2018.01.004

Orive R, Sanchez Lara JF. On external fields created by fixed charges. J Math Anal Appl. 2018;464(1):119-151. doi:10.1016/j.jmaa.2018.03.078

Robles-Perez AM, Carlos Rosales J. On a transport problem and monoids of non-negative integers. Aequ Math. 2018;92(4):661-670. doi:10.1007/s00010-018-0572-5

Farran JI, Garcia-Sanchez PA, Heredia BA, Leamer MJ. The second Feng-Rao number for codes coming from telescopic semigroups. Designs Codes Cryptogr. 2018;86(8):1849-1864. doi:10.1007/s10623-017-0426-5

Caballero-Aguila R, Hermoso-Carazo A, Linares-Perez J. Centralized Fusion Approach to the Estimation Problem with Multi-Packet Processing under Uncertainty in Outputs and Transmissions. Sensors. 2018;18(8):2697. doi:10.3390/s18082697

Castro I, Castro-Infantes I, Castro-Infantes J. Curves in the Lorentz-Minkowski plane: elasticae, catenaries and grim-reapers. Open Math. 2018;16:747-766. doi:10.1515/math-2018-0069

Leonori T, Medina M, Peral I, Primo A, Soria F. Principal eigenvalue of mixed problem for the fractional Laplacian: Moving the boundary conditions. J Differ Equ. 2018;265(2):593-619. doi:10.1016/j.jde.2018.03.001

Delgado AM, Fernandez L, Perez TE. Fourth Order Partial Differential Equations for Krall-Type Orthogonal Polynomials on the Triangle. Proc Amer Math Soc. 2018;146(9):3961-3974. doi:10.1090/proc/14052

Pinar MA, Xu Y. Best polynomial approximation on the unit ball. IMA J Numer Anal. 2018;38(3):1209-1228. doi:10.1093/imanum/drx026

Blanco V, Puerto J, Salmeron R. Locating hyperplanes to fitting set of points: A general framework. Comput Oper Res. 2018;95:172-193. doi:10.1016/j.cor.2018.03.009

Ruiz-Herrera A, Torres PJ. Effects of diffusion on total biomass in simple metacommunities. J Theor Biol. 2018;447:12-24. doi:10.1016/j.jtbi.2018.03.018

Lopez R. Invariant singular minimal surfaces. Ann Glob Anal Geom. 2018;53(4):521-541. doi:10.1007/s10455-017-9586-9

Essaleh ABA, Peralta AM, Isabel Ramirez M. Pointwise-Generalized-Inverses of Linear Maps Between C*-Algebras and Jb*-Triples. Oper Matrices. 2018;12(2):369-391. doi:10.7153/oam-2018-12-24

da Luz Sant’Ana I, Roman-Roman P, Torres-Ruiz F. The Hubbert diffusion process: Estimation via simulated annealing and variable neighborhood search proceduresapplication to forecasting peak oil production. Appl Stoch Models Bus Ind. 2018;34(3):376-394. doi:10.1002/asmb.2306

Bohata M, Hamhalter J, Kalenda OFK, Peralta AM, Pfitzner H. Preduals of Jbw*-Triples Are 1-Plichko Spaces. Q J Math. 2018;69(2):655-680. doi:10.1093/qmath/hax057

Becerra Guerrero J, Lopez-Perez G, Rueda Zoca A. Octahedrality in Lipschitz-free Banach spaces. Proc R Soc Edinb Sect A-Math. 2018;148(3):447-460. doi:10.1017/S0308210517000373

Marcellan F, Marriaga M, Perez TE, Pinar MA. On bivariate classical orthogonal polynomials. Appl Math Comput. 2018;325:340-357. doi:10.1016/j.amc.2017.12.040

Jimenez-Vargas A, Li L, Peralta AM, Wang L, Wang Y-S. 2-Local standard isometries on vector-valued Lipschitz function spaces. J Math Anal Appl. 2018;461(2):1287-1298. doi:10.1016/j.jmaa.2018.01.029

Acosta MD, Mastylo M, Soleimani-Mourchehkhorti M. The Bishop-Phelps-Bollobas and approximate hyperplane series properties. J Funct Anal. 2018;274(9):2673-2699. doi:10.1016/j.jfa.2017.09.008

Roman-Roman P, Jose Serrano-Perez J, Torres-Ruiz F. Some Notes about Inference for the Lognormal Diffusion Process with Exogenous Factors. Mathematics. 2018;6(5):85. doi:10.3390/math6050085

Robles-Perez AM, Rosales JC. The Frobenius number for sequences of triangular and tetrahedral numbers. J Number Theory. 2018;186:473-492. doi:10.1016/j.jnt.2017.10.014

Ortega R, Ortega V, Torres PJ. Point-vortex stability under the influence of an external periodic flow. Nonlinearity. 2018;31(5):1849-1867. doi:10.1088/1361-6544/aaa5e2

Barrera D, Elmokhtari F, Sbibih D. Two methods based on bivariate spline quasi-interpolants for solving Fredholm integral equations. Appl Numer Math. 2018;127:78-94. doi:10.1016/j.apnum.2017.12.016

Barrera D, Dagnino C, Ibanez MJ, Remogna S. Trivariate near-best blending spline quasi-interpolation operators. Numer Algorithms. 2018;78(1):217-241. doi:10.1007/s11075-017-0373-2

del Mar Rueda M, Arcos A, Molina D, Ranalli MG. Estimation Techniques for Ordinal Data in Multiple Frame Surveys with Complex Sampling Designs. Int Stat Rev. 2018;86(1):51-67. doi:10.1111/insr.12218

de la Fuente D, Romero A, Torres PJ. Entire spherically symmetric spacelike graphs with prescribed mean curvature function in Schwarzschild and Reissner-Nordstrom spacetimes (vol 32, 035018, 2015). Class Quantum Gravity. 2018;35(5):059501. doi:10.1088/1361-6382/aaa35f

Molino Salas A, Segura de Leon S. Elliptic equations involving the 1-Laplacian and a subcritical source term. Nonlinear Anal-Theory Methods Appl. 2018;168:50-66. doi:10.1016/

D’Anna M, Garcia-Sanchez PA, Micale V, Tozzo L. Good subsemigroups of N-n. Int J Algebr Comput. 2018;28(2):179-206. doi:10.1142/S0218196718500091

Canizo JA, Molino A. Improved Energy Methods for Nonlocal Diffusion Problems. Discret Contin Dyn Syst. 2018;38(3):1405-1425. doi:10.3934/dcds.2018057

Acosta MD, Fakhar M, Soleimani-Mourchehkhorti M. The Bishop-Phelps-Bollobas property for numerical radius of operators on L-1(mu). J Math Anal Appl. 2018;458(2):925-936. doi:10.1016/j.jmaa.2017.08.060

Lopez R, Kaya S. On the duality between rotational minimal surfaces and maximal surfaces. J Math Anal Appl. 2018;458(1):345-360. doi:10.1016/j.jmaa.2017.09.013

Kadets V, Lopez-Perez G, Martin M. Some geometric properties of Read’s space. J Funct Anal. 2018;274(3):889-899. doi:10.1016/j.jfa.2017.06.010

Essaleh ABA, Peralta AM. Linear maps on C*-algebras which are derivations or triple derivations at a point. Linear Alg Appl. 2018;538:1-21. doi:10.1016/j.laa.2017.10.009

Molino A, Rossi JD. A concave-convex problem with a variable operator. Calc Var Partial Differ Equ. 2018;57(1):10. doi:10.1007/s00526-017-1291-9

Marcellan F, Marriaga M, Perez TE, Pinar MA. Matrix Pearson Equations Satisfied by Koornwinder Weights in Two Variables. Acta Appl Math. 2018;153(1):81-100. doi:10.1007/s10440-017-0121-6

de la Fuente D, Rubio RM. Galilean generalized Robertson-Walker spacetimes: A new family of Galilean geometrical models. J Math Phys. 2018;59(2):022903. doi:10.1063/1.4997115

Dantas S, Garcia D, Maestre M, Martin M. The Bishop-Phelps-Bollobas Property for Compact Operators. Can J Math-J Can Math. 2018;70(1):53-73. doi:10.4153/CJM-2016-036-6

Roldan JB, Miranda E, Gonzalez-Cordero G, et al. Multivariate analysis and extraction of parameters in resistive RAMs using the Quantum Point Contact model. J Appl Phys. 2018;123(1):014501. doi:10.1063/1.5006995

Ruiz Galan M. Elementary convex techniques for equilibrium, minimax and variational problems. Optim Lett. 2018;12(1):137-154. doi:10.1007/s11590-017-1124-y

Rajapakse YDS, Abrate S. Preface. J Sandw Struct Mater. 2018;20(1):3-3. doi:10.1177/1099636218754465

Kouibia A, Pasadas M, Belhaj Z. Numerical Approximation using Evolution PDE Variational Splines. Numer Meth Part Differ Equ. 2018;34(1):5-18. doi:10.1002/num.22168

Garcia-Sanchez PA, Llena D, Moscariello A. Delta sets for nonsymmetric numerical semigroups with embedding dimension three. Forum Math. 2018;30(1):15-30. doi:10.1515/forum-2015-0065

Barrera A, Roman-Roman P, Torres-Ruiz F. A hyperbolastic type-I diffusion process: Parameter estimation by means of the firefly algorithm. Biosystems. 2018;163:11-22. doi:10.1016/j.biosystems.2017.11.001

Ureña AJ. The Spectrum of Reversible Minimizers. Regular and Chaotic Dynamics. 2018;23(3):248-256. doi:10.1134/S1560354718030024

Ruiz D, Van Schaftingen J. Odd symmetry of least energy nodal solutions for the Choquard equation. Journal of Differential Equations. 2018;264(2):1231-1262. doi:10.1016/j.jde.2017.09.034

Rueda MMG, Perri PF, Cobo BR. Advances in estimation by the item sum technique using auxiliary information in complex surveys. AStA Advances in Statistical Analysis. 2018;102(3):455-478. doi:10.1007/s10182-017-0315-2

Rueda MDM, Cobo B, Arcos A. An improved class of estimators in RR surveys. Mathematical Methods in the Applied Sciences. 2018;41(6):2307-2318. doi:10.1002/mma.4256

Robles-Pérez AM, Rosales JC. Numerical semigroups in a problem about economic incentives for consumers. Filomat. 2018;32(10):3667-3680. doi:10.2298/FIL1810667R

Robles Pérez AM, Rosales JC. A combinatorial problem and numerical semigroups. Ars Mathematica Contemporanea. 2018;15(2):323-336. doi:10.26493/1855-3974.989.d15

Perri PF, Rueda García MDM, Cobo Rodríguez B. Multiple sensitive estimation and optimal sample size allocation in the item sum technique. Biometrical Journal. 2018;60(1):155-173. doi:10.1002/bimj.201700021

Perri PF, Cobo Rodríguez B, Rueda García MM. A mixed-mode sensitive research on cannabis use and sexual addiction: improving self-reporting by means of indirect questioning techniques. Quality and Quantity. 2018;52(4):1593-1611. doi:10.1007/s11135-017-0537-0

Peralta AM. The λ -Function in the Space of Trace Class Operators. Mediterranean Journal of Mathematics. 2018;15(6). doi:10.1007/s00009-018-1260-3

Peralta AM. Characterizing projections among positive operators in the unit sphere. Advances in Operator Theory. 2018;3(3):731-744. doi:10.15352/aot.1804-1343

Peralta AM. A survey on Tingley’s problem for operator algebras. Acta Scientiarum Mathematicarum. 2018;84(1-2):81-123. doi:10.14232/actasm-018-255-0

Palmas O, Palomo FJ, Romero A. On the total mean curvature of a compact space-like submanifold in Lorentz-Minkowski spacetime. Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 2018;148(1):199-210. doi:10.1017/S0308210517000063

Meeks WH, Pérez J, Ros A. The local picture theorem on the scale of topology. Journal of Differential Geometry. 2018;109(3):509-565. doi:10.4310/jdg/1531188195

López R, Weber M. Explicit björling surfaces with prescribed geometry. Michigan Mathematical Journal. 2018;67(3):561-584.

López R. The Dirichlet problem on a strip for the α-translating soliton equation. Comptes Rendus Mathematique. 2018;356(11-12):1179-1187. doi:10.1016/j.crma.2018.10.005

López R. Some geometric properties of translating solitons in Euclidean space. Journal of Geometry. 2018;109(3). doi:10.1007/s00022-018-0444-0

López R. Invariant surfaces in Euclidean space with a log-linear density. Advances in Mathematics. 2018;339:285-309. doi:10.1016/j.aim.2018.09.029

Leonori T, Porretta A. On the comparison principle for unbounded solutions of elliptic equations with first order terms. Journal of Mathematical Analysis and Applications. 2018;457(2):1492-1501. doi:10.1016/j.jmaa.2017.04.018

Leonenko NN, Ruiz-Medina MD. Increasing domain asymptotics for the first minkowski functional of spherical random fields. Theory of Probability and Mathematical Statistics. 2018;97:127-149. doi:10.1090/tpms/1053

Kaya S, Lopez R. Solutions of the Bjorling problem for timelike surfaces in the Lorentz-Minkowski space. Turk J Math. 2018;42(5):2186-2201. doi:10.3906/mat-1801-93

Kaimakamis G, Panagiotidou K, Pérez JD. Comparison of differential operators with lie derivative of three-dimensional real hypersurfaces in non-flat complex space forms. Mathematics. 2018;6(5). doi:10.3390/math6050084

Kadets V, Martín M, Merí J, Pérez A. Three definitions for operators: Spearness, the alternative daugavet property, and lushness. Lecture Notes in Mathematics. 2018;2205:49-66. doi:10.1007/978-3-319-71333-5_3

Kadets V, Martín M, Merí J, Pérez A. Spear vectors and spear sets. Lecture Notes in Mathematics. 2018;2205:37-47. doi:10.1007/978-3-319-71333-5_2

Kadets V, Martín M, Merí J, Pérez A. Some stability results. Lecture Notes in Mathematics. 2018;2205:115-150. doi:10.1007/978-3-319-71333-5_8

Kadets V, Martín M, Merí J, Pérez A. Some examples in classical banach spaces. Lecture Notes in Mathematics. 2018;2205:67-82. doi:10.1007/978-3-319-71333-5_4

Kadets V, Martín M, Merí J, Pérez A. Preface. Lecture Notes in Mathematics. 2018;2205:vii-xii. doi:10.1524/stuf.2004.57.1.3

Kadets V, Martín M, Merí J, Pérez A. Open problems. Lecture Notes in Mathematics. 2018;2205:151-152. doi:10.1007/978-3-319-71333-5_9

Kadets V, Martín M, Merí J, Pérez A. Lipschitz spear operators. Lecture Notes in Mathematics. 2018;2205:103-113. doi:10.1007/978-3-319-71333-5_7

Kadets V, Martín M, Merí J, Pérez A. Isometric and isomorphic consequences. Lecture Notes in Mathematics. 2018;2205:97-102. doi:10.1007/978-3-319-71333-5_6

Kadets V, Martín M, Merí J, Pérez A. Historical introduction: A walk on the results for banach spaces with numerical index 1. Lecture Notes in Mathematics. 2018;2205:1-36. doi:10.1007/978-3-319-71333-5_1

Kadets V, Martín M, Merí J, Pérez A. Further results. Lecture Notes in Mathematics. 2018;2205:83-95. doi:10.1007/978-3-319-71333-5_5

Guerrero JB, López-Pérez G, Zoca AR. Diametral diameter two properties in banach spaces. Journal of Convex Analysis. 2018;25(3).

González P, Idais H, Pasadas M, Yasin M. Evolutionary computation for optimal knots allocation in smoothing splines of one or two variables. International Journal of Computational Intelligence Systems. 2018;11(1):1294-1306. doi:10.2991/ijcis.11.1.96

Galán MR. Minimax inequalities in the absence of topological assumptions. Minimax Theory and its Applications. 2018;3(1):81-90.

Fernández-Polo FJ, Peralta AM. Partial isometries: A survey. Advances in Operator Theory. 2018;3(1):75-116. doi:10.22034/aot.1703-1149

Fernández-Polo FJ, Peralta AM. Low rank compact operators and Tingley’s problem. Advances in Mathematics. 2018;338:1-40. doi:10.1016/j.aim.2018.08.018

Esteban MD, Morales D, del Mar Rueda M. Domain Mean Estimators Assisted by Nested Error Regression Models. Studies in Systems, Decision and Control. 2018;142:147-154. doi:10.1007/978-3-319-73848-2_14

El Kaoutit L. On geometrically transitive Hopf algebroids. Journal of Pure and Applied Algebra. 2018;222(11):3483-3520. doi:10.1016/j.jpaa.2017.12.019

Del Mar Rueda M, Arcos A, Molina D, Trujillo M. Model-assisted and model-calibrated estimation for class frequencies with ordinal outcomes. Revstat Statistical Journal. 2018;16(3):323-348.

De Marchis F, López-Soriano R, Ruiz D. Compactness, existence and multiplicity for the singular mean field problem with sign-changing potentials. Journal des Mathematiques Pures et Appliquees. 2018;115:237-267. doi:10.1016/j.matpur.2017.11.007

de la Fuente D, Ramirez-Ucles R, Ruiz-Hidalgo JF. A Visual Model of the Lorentz Triangular Moduli Space. Am Math Mon. 2018;125(5):426-432. doi:10.1080/00029890.2018.1430937

Dai G, Romero A, Torres PJ. Global bifurcation of solutions of the mean curvature spacelike equation in certain Friedmann–Lemaître–Robertson–Walker spacetimes. Journal of Differential Equations. 2018;264(12):7242-7269. doi:10.1016/j.jde.2018.02.014

Cruz-Blázquez S, Ruiz D. Prescribing Gaussian and geodesic curvature on disks. Advanced Nonlinear Studies. 2018;18(3):453-468. doi:10.1515/ans-2018-2021

Carmona J, Leonori T. A uniqueness result for a singular elliptic equation with gradient term. Proceedings of the Royal Society of Edinburgh Section A: Mathematics. 2018;148(5):983-994. doi:10.1017/S0308210518000112

Cañizo JA, Einav A, Lods B. On the rate of convergence to equilibrium for the linear Boltzmann equation with soft potentials. Journal of Mathematical Analysis and Applications. 2018;462(1):801-839. doi:10.1016/j.jmaa.2017.12.052

Cáceres MJ, Schneider R. Analysis and numerical solver for excitatory-inhibitory networks with delay and refractory periods. ESAIM: Mathematical Modelling and Numerical Analysis. 2018;52(5):1733-1761. doi:10.1051/m2an/2018014

Cabre X, Lucia M, Sanchon M, Villegas S. Antisymmetry of solutions for some weighted elliptic problems. Commun Partial Differ Equ. 2018;43(3):506-547. doi:10.1080/03605302.2018.1446168

Cabello JG, Herrera-Viedma E. A universal decision making model for restructuring networks based on Markov Random fields. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). 2018;11160 LNAI:164-173. doi:10.1007/978-3-030-00374-6_16

Berenguer MI, Gámez D. Numerical solving of several types of two-dimensional integral equations and estimation of error bound. Mathematical Methods in the Applied Sciences. 2018;41(17):7351-7366. doi:10.1002/mma.4840

Arnab R, Arcos A. Jackknife variance estimation from complex survey designs. Hacettepe Journal of Mathematics and Statistics. 2018;47(4):909-919. doi:10.15672/HJMS.201614721930

Arcoya D, Boccardo L. Regularizing effect of L q interplay between coefficients in some elliptic equations. Journal des Mathematiques Pures et Appliquees. 2018;111:106-125. doi:10.1016/j.matpur.2017.08.001

Angulo J, Angulo JC, Angulo JM. An application of information theory to stochastic classical gravitational fields. Physica A: Statistical Mechanics and its Applications. 2018;499:129-141. doi:10.1016/j.physa.2018.02.009

Albano G, Giorno V, Román-Román P, Torres-Ruiz F. On a Non-homogeneous Gompertz-Type Diffusion Process: Inference and First Passage Time. Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). 2018;10672 LNCS:47-54. doi:10.1007/978-3-319-74727-9_6

Alarcon A, Castro-Infantes I. Complete minimal surfaces densely lying in arbitrary domains of R-n. Geom Topol. 2018;22(1):571-590. doi:10.2140/gt.2018.22.571

Alarcón A, Castro-Infantes I. Interpolation by conformal minimal surfaces and directed Holomorphic Curves. Analysis and PDE. 2018;12(2):561-604. doi:10.2140/apde.2019.12.561